# SDR CALA0600060

- Difficulty date: February 13, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 62,321 hours, 28,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384425
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT CARGO TRACK CORRODED AT LOCK DOWN FITTING AND APPROXIMATELY TWO INCHES OF THE I/B FLANGE BROKEN OFF AT STA 789 LBL 17.  A NEW SECTION OF CARGO TRACK WAS SPLICED IN IAW SRM 53-00-53, FIGURE 201.
